Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 166, NWS Fort Worth, TX

June 6, 2012Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 2:49 PM CDT for Tarrant County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 2:49 PM CDT (19:49 UTC)
Expired
Jun 6, 2012, 3:15 PM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 42 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WUUS54 KFWD 061949
SVRFWD
TXC439-062015-
/O.NEW.KFWD.SV.W.0166.120606T1949Z-120606T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
249 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 PM CDT

* AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 65 MPH. THIS STORM WAS LOCATED NEAR SAGINAW...MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WATAUGA AROUND 300 PM...
  KELLER AROUND 305 PM...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 63 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3299 9718 3288 9717 3284 9741 3299 9742
      3299 9734
TIME...MOT...LOC 1949Z 260DEG 26KT 3291 9735

$$


82/JLD
2 follow-up statements
901 
WWUS54 KFWD 062002
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT WED JUN 6 2012

TXC439-062015-
/O.CON.KFWD.SV.W.0166.000000T0000Z-120606T2015Z/
TARRANT TX-
302 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTH CENTRAL TARRANT COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR KELLER...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WESTLAKE AROUND 310 PM CDT...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 63 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3299 9718 3288 9717 3285 9738 3299 9740
TIME...MOT...LOC 2003Z 260DEG 26KT 3293 9723

$$
648 
WWUS54 KFWD 062013
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT WED JUN 6 2012

TXC439-062022-
/O.EXP.KFWD.SV.W.0166.000000T0000Z-120606T2015Z/
TARRANT TX-
313 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TARRANT COUNTY
EXPIRES AT 315 PM CDT...

AT 312 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS TARRANT COUNTY. THESE 
STORMS WILL AFFECT KELLER...WATAUGA...NORTH RICHLAND HILLS... 
SOUTHLAKE...AND GRAPEVINE. 

LAT...LON 3299 9718 3288 9717 3285 9738 3299 9740
TIME...MOT...LOC 2012Z 260DEG 26KT 3294 9715

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 6, 1:11 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT WED JUN 6 2012

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL
REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY.
LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT
FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT
THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE
HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST
LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS
AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE
POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT
ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS
THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF.

AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS
THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR
COLLAPSING THUNDERSTORMS.

79

&&

.UPDATE...
THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE
SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED
EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES
AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE
VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND
FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON
BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST
INTO THE CWA AS THE AFTERNOON PROGRESSES.

LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER
EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING
OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS
AND IMAGES BEING SENT NOW.

25

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/
LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER
LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL
CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR
SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO
SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS
STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND
WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT
PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT
INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT
THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE
CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO
SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH
TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE
NORTHEASTERN ZONES.

LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST
TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A
BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL
OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL
WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS
PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS
AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED
WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION.

WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA
WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH
TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE
IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING
HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY
ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN
IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING.
THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE
NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF
I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE
NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING
TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL.

THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL
END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH
PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE
EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE
SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN
THE MIDDLE TO UPPER 90S.

THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND
THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE
NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER
THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM
PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP
NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL
KEEP THE SILENT 10S IN THE FORECAST.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  89  71  85  69  87 /  70  70  60  50  20
WACO, TX              93  72  88  70  89 /  50  40  30  40  20
PARIS, TX             89  66  87  65  85 /  50  60  40  50  30
DENTON, TX            87  70  85  68  86 /  70  70  60  50  20
MCKINNEY, TX          88  68  84  66  86 /  60  70  60  50  30
DALLAS, TX            89  72  85  69  87 /  70  70  50  50  30
TERRELL, TX           90  70  85  68  86 /  50  70  50  50  30
CORSICANA, TX         93  71  86  70  87 /  50  60  30  50  30
TEMPLE, TX            93  71  85  70  89 /  40  30  30  30  20
MINERAL WELLS, TX     87  69  83  68  85 /  70  70  60  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/25
Hazardous weather outlook, Jun 6, 3:29 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
329 AM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY
NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS
THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING
ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE
STORMS WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW
THUNDERSTORMS BECOME STRONG TO SEVERE.

In the hours before

Local storm report, Jun 6, 1:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             LAKE BRIDGEPORT         33.22N  97.87W
06/06/2012  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER HAIL REPORTED NEAR LAKE BRIDGEPORT
Special weather statement, Jun 6, 2:04 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT WED JUN 6 2012

TXZ117-061930-
PARKER TX-
204 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY

AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT
10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3283 9754 3282 9755 3290 9775 3300 9770
      3299 9754
TIME...MOT...LOC 1904Z 210DEG 10KT 3295 9765
Special weather statement, Jun 6, 2:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT WED JUN 6 2012

TXZ092-061945-
COOKE TX-
215 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COOKE COUNTY

AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS IN MONTAGUE COUNTY ALONG A LINE EXTENDING FROM
8 MILES NORTHEAST OF NOCONA TO 16 MILES NORTH OF DECATUR...MOVING
NORTHEAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE MUENSTER.

IF THIS LINE OF STORMS CONTINUES ON ITS PRESENT COURSE...A SEVERE
WEATHER WARNING MAY BE NEEDED FOR PARTS OF WESTERN COOKE COUNTY
AFTER 230 PM.

LAT...LON 3392 9748 3389 9744 3384 9745 3383 9737
      3388 9734 3389 9733 3389 9730 3345 9725
      3343 9743 3344 9749
TIME...MOT...LOC 1915Z 242DEG 17KT 3386 9758 3348 9754
Special weather statement, Jun 6, 2:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT WED JUN 6 2012

TXZ118-061945-
TARRANT TX-
219 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
EAGLE MOUNTAIN TO 5 MILES WEST OF CROWLEY...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE AZLE...BENBROOK...FORT
WORTH... SAGINAW...AND HASLET.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3298 9716 3258 9715 3255 9725 3255 9754
      3273 9755 3298 9755 3299 9754
TIME...MOT...LOC 1917Z 252DEG 17KT 3296 9744 3259 9744
Local storm report, Jun 6, 2:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     FORESTBURG              33.53N  97.57W
06/06/2012                   MONTAGUE           TX   LAW ENFORCEMENT

            POWER LINES DOWN IN FORESTBURG
Special weather statement, Jun 6, 2:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CDT WED JUN 6 2012

TXZ092-103-062015-
DENTON TX-COOKE TX-
242 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  WESTERN DENTON COUNTY

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO 7 MILES NORTHEAST OF EAGLE MOUNTAIN...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE...HIGHLAND VILLAGE...JUSTIN...KRUM...LINDSAY...
MUENSTER...NORTHLAKE...ROANOKE...SANGER...SHADY SHORES AND TROPHY
CLUB.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.

LAT...LON 3384 9717 3380 9720 3372 9715 3373 9710
      3380 9710 3382 9706 3298 9704 3299 9738
      3343 9738 3344 9749 3391 9748 3389 9744
      3383 9744 3383 9737 3388 9734 3389 9730
      3387 9726 3393 9721
TIME...MOT...LOC 1942Z 270DEG 21KT 3383 9741 3297 9734

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM CDTSpecial Weather StatementFWDWise30 min
Jun 6, 1:18 PM CDTSpecial Weather StatementFWDMontague27 min
Jun 6, 1:34 PM CDTSevere Thunderstorm WarningFWDMontague41 min
Jun 6, 1:39 PM CDTSevere Thunderstorm WarningFWDWise66 min
Jun 6, 2:04 PM CDTSpecial Weather StatementFWDParker26 min
Jun 6, 2:10 PM CDTSevere Thunderstorm WarningFWDMontague50 min
Jun 6, 2:15 PM CDTSpecial Weather StatementFWDCooke30 min
Jun 6, 2:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 6, 2:42 PM CDTSpecial Weather StatementFWDCooke, Denton33 min
Jun 6, 2:51 PM CDTSpecial Weather StatementFWDParker24 min
Jun 6, 3:14 PM CDTSpecial Weather StatementFWDCooke, Denton61 min
Jun 6, 3:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Jun 6, 3:44 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall46 min
Jun 6, 3:56 PM CDTSevere Thunderstorm WarningFWDDenton34 min
Jun 6, 4:25 PM CDTSpecial Weather StatementFWDJohnson, Tarrant35 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin47 min
Jun 6, 4:33 PM CDTSpecial Weather StatementFWDAnderson27 min
Jun 6, 4:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 6, 4:44 PM CDTSevere Thunderstorm WarningFWDDallas46 min
Jun 6, 4:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Jun 6, 4:54 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Jun 6, 5:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jun 6, 5:07 PM CDTSpecial Weather StatementFWDBosque, Johnson23 min
Jun 6, 5:18 PM CDTSpecial Weather StatementFWDFannin27 min
Jun 6, 5:29 PM CDTSpecial Weather StatementFWDBosque, Johnson31 min
Jun 6, 5:34 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 5:50 PM CDTSpecial Weather StatementFWDAnderson25 min
Jun 6, 6:01 PM CDTSpecial Weather StatementFWDHunt29 min
Jun 6, 6:04 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 6:27 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 6, 6:44 PM CDTRiver Flood WarningFWDDallas6 hr
Jun 6, 6:46 PM CDTSpecial Weather StatementFWDNavarro29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.